# SDR SWAA2022080426756

- Difficulty date: July 7, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS 303.9 TO BS 294.5 AND S-15L AT FWD GALLEY AREA 2022-398210 / [01] TOOL USED;EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 210138003; DUE DATE: 22-FEB-23;[02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-23. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 01-FEB-23;[03] REPAIRED WEB LOCATED BS 303.9 TO BS 294.5 AND S-15L AT FWD GALLEY AREA IAW EA # 22-153-02160. SEE INDIVIDUAL SIGN-OFFS BELOW;[04] REPAIRED WEB LOCATED BS 303.9 TO BS 294.5 AND S-15L AT FWD GALLEY AREA IAW EA # 22-153-02160. SEE INDIVIDUAL SIGN-OFFS BELOW RII
